RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2014, Volume 69, Issue 1(415), Pages 187–188 (Mi umn9571)  

Mathematical Events

Nikolai Petrovich Dolbilin (on his 70th birthday)

N. N. Andreev, V. M. Buchstaber, A. I. Garber, V. V. Kozlov, S. P. Konovalov, A. A. Mal'tsev, Yu. V. Nesterenko, S. P. Novikov, A. N. Parshin, I. Kh. Sabitov, A. L. Semenov, A. G. Sergeev, O. K. Sheinman, M. I. Shtogrin, E. V. Shchepin


DOI: https://doi.org/10.4213/rm9571

Full text: PDF file (217 kB)

English version:
Russian Mathematical Surveys, 2014, 69:1, 181–182

Bibliographic databases:

Document Type: Personalia
MSC: 01A70
Received: 26.12.2013

Citation: N. N. Andreev, V. M. Buchstaber, A. I. Garber, V. V. Kozlov, S. P. Konovalov, A. A. Mal'tsev, Yu. V. Nesterenko, S. P. Novikov, A. N. Parshin, I. Kh. Sabitov, A. L. Semenov, A. G. Sergeev, O. K. Sheinman, M. I. Shtogrin, E. V. Shchepin, “Nikolai Petrovich Dolbilin (on his 70th birthday)”, Uspekhi Mat. Nauk, 69:1(415) (2014), 187–188; Russian Math. Surveys, 69:1 (2014), 181–182

Citation in format AMSBIB
\Bibitem{AndBucGar14}
\by N.~N.~Andreev, V.~M.~Buchstaber, A.~I.~Garber, V.~V.~Kozlov, S.~P.~Konovalov, A.~A.~Mal'tsev, Yu.~V.~Nesterenko, S.~P.~Novikov, A.~N.~Parshin, I.~Kh.~Sabitov, A.~L.~Semenov, A.~G.~Sergeev, O.~K.~Sheinman, M.~I.~Shtogrin, E.~V.~Shchepin
\paper Nikolai Petrovich Dolbilin (on his 70th birthday)
\jour Uspekhi Mat. Nauk
\yr 2014
\vol 69
\issue 1(415)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn9571}
\crossref{https://doi.org/10.4213/rm9571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3222884}
\zmath{https://zbmath.org/?q=an:1291.01031}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014RuMaS..69..181A}
\elib{http://elibrary.ru/item.asp?id=21277030}
\transl
\jour Russian Math. Surveys
\yr 2014
\vol 69
\issue 1
\pages 181--182
\crossref{https://doi.org/10.1070/RM2014v069n01ABEH004884}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338728300008}


Linking options:
  • http://mi.mathnet.ru/eng/umn9571
  • https://doi.org/10.4213/rm9571
  • http://mi.mathnet.ru/eng/umn/v69/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:591
    Full text:71
    First page:82

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019